MAUDE Adverse Event Report: MODERN MEDICAL EQUIPMENT DELUXE SKIN STAPLER 35W(30 EA), CA-5 BXS OF 6 EA; STAPLER, SKIN

MODERN MEDICAL EQUIPMENT DELUXE SKIN STAPLER 35W(30 EA), CA-5 BXS OF 6 EA; STAPLER, SKIN
Model Number 25-3003
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
A user facility reported, "when the patient returned to office to have staples removed, 2 individual staples appeared to have broken off in the patient.The staples were not intact when removed.".
 
Additional Manufacturer Narrative
A user facility reported, " when the patient returned to office to have staples removed, 2 individual staples appeared to have broken off in the patient.The staples were not intact when removed." a supplier corrective action request (scar) has been sent to the (b)(4).Deroyal requested that the sample be returned, however the sample was discarded and could not be returned.This investigation is not complete at this time.No further information is available at this time.We will provide follow-up report once additional information becomes available.
 
Additional Manufacturer Narrative
A supplier corrective action request (scar) has been sent to the stapler supplier, modern medical equipment.Deroyal requested that the sample be returned, however the sample was discarded and could not be returned.Deroyal completed a complaint to sales analysis from november 2021 to december 2023 and calculated it to be (b)(4).Modern medical equipment reviewed production records and drawings of staples and found no changes to design and no abnormalities in production.Each point of the manufacturing and inspection process were found to be controlled and in good condition.Lots of staples that were retained were inspected and tested.No abnormalities were found and the breaking of the staples could not be reproduced.Root cause: because review of production records and sample lot testing could not reproduce the problem, the root cause could not be determined.Corrective and preventive action: because no root cause could be determined, no corrective or preventive actions were taken.Deroyal will continue to monitor for trends around this item and issue.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
DELUXE SKIN STAPLER 35W(30 EA), CA-5 BXS OF 6 EA
Common Device Name
STAPLER, SKIN
Manufacturer (Section D)
MODERN MEDICAL EQUIPMENT
unit a, 10/f; mai wah ind.
bldg 1-7 wah sing street
kwai chung, new territories
HK 
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1703 highway 33 south
new tazewell TN 37825
Manufacturer Contact
reagan newman
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key19951309
Report Number1060680-2023-00014
Device Sequence Number8923811
Product Code QQS
UDI-Device Identifier00749756568197
UDI-Public00749756568197
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25-3003
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/09/2024
Supplement Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown